# SDR DXTA2024061112021

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 14,715 hours, 9,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR HANDLE EXTREMELY HARD TO OPEN.  THE MAIN ENTRY DOOR HANDLE IS BINDING AND EXTREMELY HARD TO GET OPEN AND CLOSED. IT FEELS LIKE THE MECHANISM IN THE DOOR IS BINDING AS IT GOES OVER CENTER. RESOLUTION: FOUND THE FORWARD AND AFT MIDDLE LATCH ROLLER ECCENTRICS ADJUSTMENT. ADJUSTED FORWARD AND AFT MIDDLE LATCH ROLLER REQUIRING ECCENTRICS JAW CE 680 AMM 52-10-00 PERFORMED MULTIPLE OPS CHECKS WITH NO FURTHER DEFECTRS NOTED.
